MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. IRRIGATION SET; SYSTEM, IRRIGATION, UROLOG

B. BRAUN DOMINICIAN REPULIC INC. IRRIGATION SET; SYSTEM, IRRIGATION, UROLOG
Catalog Number 313003
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number was provided for further evaluation.Without the actual device and/or lot number, a thorough investigation could not be performed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: "surgeon reported that while use of the set, there were bubbles coming down the set that were obstructing the field.No injury reported.

Brand Name
IRRIGATION SET
Common Device Name
SYSTEM, IRRIGATION, UROLOG
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key9145708
Report Number9614279-2019-00173
Device Sequence Number11443587
Product Code LJH
UDI-Device Identifier04046964175794
UDI-Public04046964175794
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number313003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2019
Initial Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1